Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 20, NWS Nashville, TN

March 18, 20137 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 18, 2013, 9:21 AM CDT for 7 counties in Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 9:21 AM CDT (14:21 UTC)
Expired
Mar 18, 2013, 10:00 AM CDT
In force
39 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Clay County, TN, Jackson County, TN, Macon County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 63 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 9:26 AM CDTTSTM WND GST 53Lebanon, TNALSO PEA SIZE HAIL FALLING AT WILSON COUNTY EMA OFFICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 8:09 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
188 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WUUS54 KOHX 181421
SVROHX
TNC027-087-111-159-165-169-189-181500-
/O.NEW.KOHX.SV.W.0020.130318T1421Z-130318T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
921 AM CDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SMITH COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  TROUSDALE COUNTY IN MIDDLE TENNESSEE...
  NORTHERN WILSON COUNTY IN MIDDLE TENNESSEE...
  WESTERN CLAY COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN JACKSON COUNTY IN MIDDLE TENNESSEE...
  MACON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1000 AM CDT

* AT 917 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM WESTMORELAND TO
  LEBANON...AND WERE MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CARTHAGE...RED BOILING SPRINGS...GORDONSVILLE...TUCKERS
  CROSSROADS...DIXON SPRINGS...PLEASANT SHADE...SOUTH CARTHAGE...
  GRANVILLE...WHITLEYVILLE AND MOSS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INSIDE ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS LINE OF SEVERE THUNDERSTORMS HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM MONDAY
AFTERNOON FOR CENTRAL TENNESSEE.

&&

LAT...LON 3662 8546 3615 8591 3614 8652 3664 8616
TIME...MOT...LOC 1421Z 267DEG 44KT 3653 8611 3622 8635

$$

FORECASTER:13
2 follow-up statements
956 
WWUS54 KOHX 181439
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
939 AM CDT MON MAR 18 2013

TNC165-181449-
/O.CAN.KOHX.SV.W.0020.000000T0000Z-130318T1500Z/
SUMNER TN-
939 AM CDT MON MAR 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMNER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF 
SUMNER COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR CENTRAL TENNESSEE.

LAT...LON 3616 8638 3645 8621 3664 8601 3662 8546
      3615 8591
TIME...MOT...LOC 1439Z 267DEG 44KT 3660 8585 3623 8611

$$

TNC027-087-111-159-169-189-181500-
/O.CON.KOHX.SV.W.0020.000000T0000Z-130318T1500Z/
SMITH TN-TROUSDALE TN-WILSON TN-CLAY TN-JACKSON TN-MACON TN-
939 AM CDT MON MAR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...
NORTHWESTERN JACKSON...WESTERN CLAY...NORTHEASTERN WILSON...TROUSDALE
AND SMITH COUNTIES UNTIL 1000 AM CDT...

AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF RED BOILING SPRINGS TO 9 MILES EAST OF
LEBANON...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  CARTHAGE...RED BOILING SPRINGS...GORDONSVILLE...PLEASANT SHADE...
  SOUTH CARTHAGE...MOSS AND WHITLEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR CENTRAL TENNESSEE.

LAT...LON 3616 8638 3645 8621 3664 8601 3662 8546
      3615 8591
TIME...MOT...LOC 1439Z 267DEG 44KT 3660 8585 3623 8611

$$

13
286 
WWUS54 KOHX 181455
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
955 AM CDT MON MAR 18 2013

TNC027-087-111-159-169-189-181505-
/O.EXP.KOHX.SV.W.0020.000000T0000Z-130318T1500Z/
SMITH TN-TROUSDALE TN-WILSON TN-CLAY TN-JACKSON TN-MACON TN-
955 AM CDT MON MAR 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR MACON...NORTHWESTERN
JACKSON...WESTERN CLAY...NORTHEASTERN WILSON...TROUSDALE AND SMITH
COUNTIES WILL EXPIRE AT 1000 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR MIDDLE TENNESSEE.

LAT...LON 3616 8638 3645 8621 3664 8601 3662 8546
      3615 8591
TIME...MOT...LOC 1455Z 267DEG 44KT 3661 8561 3624 8587

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 7:24 AM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Mar 18, 7:24 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
724 AM CDT MON MAR 18 2013

.MESOSCALE UPDATE...
WARM FRONT HAS LIFTED NORTH ALONG THE KENTUCKY STATE LINE. BOWLING
GREEN HAS 44 DEGREES AND WE ARE AT 64 DEGREES HERE IN NASHVILLE.
CONVECTION CONFINED PRETTY MUCH TO FRONTAL BOUNDARY. MID STATE NOW
IN WARM SECTOR WITH SHOWERS DEVELOPING OVER SOUTHERN MIDDLE
TENNESSEE AT THIS TIME. STARTING TO SEE SOME REALIGNMENT BACK
ALONG THE KENTUCKY LAKE/TENNESSEE RIVER AREAS. LOOKS LIKE IT HAS
INTENSIFIED LAST FEW VCP'S. AM EXPECTING THE LINE TO MOVE EAST THIS
MORNING. A FEW SEVERE STORMS ARE POSSIBLE LATER THIS MORNING WITH
THE LINE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT. THE
LINE SHOULD REACH NASHVILLE BETWEEN 9AM AND 930 AM CDT.

BOYD

&&

.PREV DISCUSSION... /ISSUED 706 AM CDT MON MAR 18 2013/

UPDATE...FOR 12Z TAFS...

AVIATION...
THUNDERSTORMS AND SHOWERS ARE DEVELOPING ALONG AND AHEAD OF A
COLD FRONT THAT IS EDGING INTO WESTERN TENNESSEE. THESE STORMS
WILL CONTINUE TO IMPACT CKV THROUGHOUT THE MORNING REDUCING VIS
AND CIGS TO IFR CONDITIONS AT TIMES. STORMS WILL LIKELY APPROACH
BNA AFTER 8 AM WITH GRADUALLY WORSENING CONDITIONS THROUGH
NOON...AND IFR VISIBILITIES POSSIBLE AT TIMES. SOME STORMS MAY
CONTAIN GUSTY WINDS AND HAIL...EXPECTING ACTIVITY TO WEAKEN IN
AREAS WEST OF INTERSTATE 65 IN THE AFTERNOON WITH CONDITIONS
IMPROVING TO VFR BY THIS EVENING.

CSV MAY SEE PASSING SHOWERS THIS MORNING WITH STORMS FORECAST FOR THE
AREA AFTER 9 AM AND LASTING THROUGH THE EARLY AFTERNOON. SOME
STORMS MAY CONTAIN DAMAGING WINDS AND HAIL. LIGHT SHOWERY ACTIVITY
IS EXPECTED TO LAST THROUGHOUT THE EVENING HOURS BEFORE CLEARING
OUT AFTER MIDNIGHT TONIGHT.

PREV DISCUSSION... /ISSUED 550 AM CDT MON MAR 18 2013/

MESOSCALE UPDATE...
WATCHING STORM JUST WEST OF DICKSON AT THIS TIME. VIL DENSITY
APPROACHED 50 KG/M2 EARLIER WITH GRANALYST SHOWING HALF INCH HAIL
SIZE. WE DID GET A REPORT OF DIME SIZE HAIL FROM THIS STORM AT
WALMART IN WAVERLY EARLIER. KDP OFF DUAL POLE AROUND 2 DEG/KM IN
THIS STORM. MAY NEED A WARNING IF STORM INTENSIFIES.

CONVECTION CONTINUES ALONG A LINE THAT EXTENDS FROM NORTH OF
SPRINGFIELD DOWN THROUGH DICKSON TO CENTERVILLE. I'VE SEEN NO
ROTATION IN ANY OF THE STORMS DURING THE OVERNIGHT. DID HAVE WIND
GUSTS TO 35 KNOTS AT OUTLAW FIELD IN CLARKSVILLE EARLIER.
LIGHTNING ACTIVITY HAS BEEN FAIRLY LOW.

BOYD

PREV DISCUSSION... /ISSUED 516 AM CDT MON MAR 18 2013/

DISCUSSION...

SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG AND AHEAD OF A
COLD FRONT OVER WESTERN TENNESSEE THIS MORNING. CONDITIONS LOOK
MARGINAL FOR ANY SEVERE STORMS TO DEVELOP BEFORE 12Z, HOWEVER A
FEW CELLS COULD STILL PRODUCE GUSTY WINDS AND SMALL HAIL
THROUGHOUT THE MORNING. THE BEST CHANCE FOR STORMS TO STRENGTHEN
WILL BE MID MORNING TO EARLY AFTERNOON AS THE COLD FRONT MOVES
EAST AND INSTABILITY INDICES INCREASE WITH HIGHER DEWPOINTS
SURGING INTO THE AREA. AREAS MAINLY EAST AND SOUTH OF NASHVILLE
(WHERE THERE CONTINUES TO BE A SLIGHT RISK OF SEVERE
THUNDERSTORMS) HAVE THE BEST CHANCE OF SEEING SEVERE WEATHER.
LOCALLY DAMAGING WINDS STILL REMAIN THE BIGGEST THREAT
TODAY...RAINFALL IS EXPECTED TO REMAIN UNDER AROUND 1 TO 1.5
INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. COLDER AIR SHOULD
SPILL IN DIRECTLY BEHIND THE SHOWERS CAUSING TEMPERATURES TO FALL
INTO THE 50S THIS AFTERNOON. SHORT RANGE MODELS SHOW ANOTHER BAND
OF RAIN QUICKLY MOVING THROUGH THE MID STATE IN THE AFTERNOON.
WINDS SHOULD SHIFT FROM SOUTHWESTERLY TO NORTHWESTERLY OVERNIGHT
COOLING TEMPS INTO THE MID 30S BY TUESDAY MORNING.

TUESDAY SHOULD BE PLEASANT WITH MOSTLY CLEAR SKIES AND COOL
TEMPS. EARLY WEDNESDAY MORNING...THE NORTHERN MOST COUNTIES IN
MIDDLE TENNESSEE COULD SEE A LIGHT MIX OF RAIN AND SNOW. THIS
SMALL AREA OF MOISTURE WILL QUICKLY SKIM THE NORTHERN PORTION OF
THE STATE AND MOVE NORTHEAST. MOSTLY TO PARTLY SUNNY SKIES WILL
GRADUALLY RETURN THROUGHOUT THE DAY AND STAY IN THE FORECAST
THROUGH THURSDAY.

THURSDAY NIGHT THROUGH FRIDAY A DISTURBANCE SWINGS SOUTH ACROSS
THE TENNESSEE AND MISSISSIPPI VALLEYS BRINGING WITH IT A CHANCE
OF RAIN AND POSSIBLY A RAIN/SNOW MIX FOR THE NORTHERN HALF OF THE
CWA EARLY FRIDAY MORNING. AN UPPER LOW SPINNING OVER THE
NORTHEASTERN U.S. AND A DEVELOPING SURFACE LOW IN THE PLAINS WILL
KEEP AT LEAST A SLIGHT CHANCE OF PRECIP THROUGH THE END OF THE
FORECAST. THE MOVEMENT OF THIS SURFACE LOW WILL DETERMINE THE
RAIN/SNOW CHANCES FOR THE REMAINDER OF THE FORECAST. THE GFS
(WHICH THIS FORECAST LEANS TOWARDS) SWINGS THE LOW TOWARD THE
NORTHERN BORDER OF TN BRINGING ANOTHER FRONTAL BOUNDARY THROUGH
THE AREA AT THE END OF THE WEEKEND...ALONG WITH ANOTHER SHOT OF
COLD AIR WHICH COULD PRODUCE SOME WINTRY PRECIP OVER THE
NORTHEASTERN PORTIONS OF THE MID STATE ON SUNDAY NIGHT.

THE ECM KEEPS PRECIP IN THE AREA THURS-FRIDAY AND SWINGS THE
SURFACE DOWN TOWARD THE SOUTHERN PORTION OF THE MID-STATE SUNDAY
EVENING GIVING MIDDLE TENNESSEE A BETTER CHANCE OF SNOW AT THE
BEGINNING OF NEXT WEEK.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Mar 18, 9:07 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
907 AM CDT MON MAR 18 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-191000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
907 AM CDT MON MAR 18 2013

...SEVERE THUNDERSTORM WATCH FOR MOST OF MIDDLE TENNESSEE UNTIL 3
PM CDT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF MIDDLE TENNESSEE...
EXCEPT FAR NORTHWEST LOCATIONS...THROUGH 3 PM CDT. MAIN CONCERNS
WITH SEVERE THUNDERSTORMS THAT OCCUR WILL BE DAMAGING WINDS...WITH
LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ALSO POSSIBLE.
ALSO...ISOLATED TORNADOES CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Mar 18, 9:00 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
900 AM CDT MON MAR 18 2013

TNZ008-009-027>030-059-062-181445-
DAVIDSON-MACON-RUTHERFORD-SMITH-SUMNER-TROUSDALE-WILLIAMSON-WILSON-
900 AM CDT MON MAR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...MACON...RUTHERFORD...
SMITH...SUMNER...TROUSDALE...WILLIAMSON AND WILSON COUNTIES...

AT 858 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WESTMORELAND TO
HERMITAGE TO 6 MILES SOUTHEAST OF FAIRVIEW...MOVING EAST AT 50 MPH.

PEOPLE IN AND AROUND THE CITIES OF GALLATIN...OAK
HILL...HERMITAGE...FOREST HILLS...LAKEWOOD...HENDERSONVILLE...MOUNT
JULIET...WESTMORELAND...BRENTWOOD AND ANTIOCH...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3664 8619 3663 8585 3612 8600 3609 8604
      3609 8606 3607 8606 3583 8630 3588 8721
      3618 8672 3666 8635

13
Local storm report, Mar 18, 9:05 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
905 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     TSTM WND DMG     5 NW ASHLAND CITY       36.33N  87.12W
03/18/2013                   CHEATHAM           TN   LAW ENFORCEMENT

            TREES DOWN ALONG HIGHWAY 12

&&

EVENT NUMBER OHX1300294

CPB
Local storm report, Mar 18, 9:07 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
907 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     TSTM WND DMG     5 NE CHAPMANSBORO       36.39N  87.11W
03/18/2013                   CHEATHAM           TN   LAW ENFORCEMENT

            TREES DOWN ON NEPTUNE ROAD

&&

EVENT NUMBER OHX1300295

CPB
Local storm report, Mar 18, 9:09 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
909 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     HAIL             1 W MOUNT JULIET        36.21N 86.54W
03/18/2013  E0.25 INCH       WILSON             TN   NWS EMPLOYEE

            AT NWS OFFICE

&&

RET
Local storm report, Mar 18, 9:13 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
913 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HAIL             LAFAYETTE               36.52N  86.03W
03/18/2013  E0.75 INCH       MACON              TN   TRAINED SPOTTER

0518 AM     HAIL             WAVERLY                 36.09N  87.79W
03/18/2013  E0.50 INCH       HUMPHREYS          TN   PUBLIC

            REPORT VIA WSMV PAUL HEGGEN -DIME SIZE HAIL NEAR
            WALMART IN WAVERLY.

0753 AM     TSTM WND DMG     1 ESE VANLEER           36.23N  87.43W
03/18/2013                   DICKSON            TN   AMATEUR RADIO

            TREE DOWN ALONG HALLIBURTON RD AND CEDAR CREEK RD

0807 AM     TSTM WND DMG     4 SSW CHAPMANSBORO      36.29N  87.21W
03/18/2013                   DICKSON            TN   BROADCAST MEDIA

            TREES DOWN ALONG HIGHWAY 49 EAST AT HEATH RD.

0818 AM     TSTM WND DMG     5 NE CHAPMANSBORO       36.39N  87.11W
03/18/2013                   CHEATHAM           TN   LAW ENFORCEMENT

            TREES DOWN ON NEPTUNE ROAD

0821 AM     TSTM WND DMG     5 NW ASHLAND CITY       36.33N  87.12W
03/18/2013                   CHEATHAM           TN   LAW ENFORCEMENT

            TREES DOWN ALONG HIGHWAY 12

0859 AM     HAIL             NASHVILLE               36.17N  86.78W
03/18/2013  E0.70 INCH       DAVIDSON           TN   TWITTER

            SEVERAL REPORTS OF PEA TO DIME SIZE HAIL AROUND THE
            NASHVILLE METRO AREA

&&

EVENT NUMBER OHX1300289 OHX1300290 OHX1300292 OHX1300291 OHX1300295
OHX1300294 OHX1300293

AL
Local storm report, Mar 18, 9:20 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
920 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     HAIL             8 W LAFAYETTE           36.52N 86.18W
03/18/2013  E0.25 INCH       MACON              TN   NEWSPAPER

            EXTREME WESTER MACON CTY

&&

RET

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 5:16 AM CDTSpecial Weather StatementOHXDickson, Houston, Humphreys29 min
Mar 18, 6:07 AM CDTSpecial Weather StatementOHXCheatham, Dickson, Houston, Montgomery, Robertson38 min
Mar 18, 7:22 AM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Houston, Humphreys38 min
Mar 18, 7:51 AM CDTTornado WarningOHXDickson, Montgomery24 min
Mar 18, 8:05 AM CDTTornado WarningOHXCheatham, Davidson, Dickson, Robertson25 min
Mar 18, 8:15 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson45 min
Mar 18, 9:00 AM CDTSpecial Weather StatementOHXMacon, Rutherford, Sumner, Trousdale, Williamson, Wilson45 min
Mar 18, 10:03 AM CDTSpecial Weather StatementOHXClay, Fentress, Jackson, Overton, Pickett, Putnam42 min
Mar 18, 11:13 AM CDTSpecial Weather StatementOHXMaury47 min
Mar 18, 11:18 AM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury42 min
Mar 18, 11:23 AM CDTTornado WarningOHXBedford, Marshall, Maury37 min
Mar 18, 12:01 PM CDTSpecial Weather StatementOHXGiles44 min
Mar 18, 12:15 PM CDTTornado WarningOHXCannon, Rutherford30 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.